Journal of Physics A: Mathematical and Theoretical
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Phys. A, 2020, том 43, выпуск 59, номер статьи 494004, 494004 стр. (Mi jpha36)  

Integrable generalisations of Dirac magnetic monopole

A. P. Veselovabc, Y. Yea

a Department of Mathematical Sciences, Loughborough University
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Аннотация: We classify certain integrable (both classical and quantum) generalisations of Dirac magnetic monopole on topological sphere S-2 with constant magnetic field, completing the previous local results by Ferapontov, Sayles and Veselov. We show that there are two integrable families of such generalisations with integrals, which are quadratic in momenta. The first family corresponds to the classical Clebsch systems, which can be interpreted as Dirac magnetic monopole in harmonic electric field. The second family is new and can be written in terms of elliptic functions on sphere S-2 with very special metrics.

DOI: https://doi.org/10.1088/1751-8121/abbfbf


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.08.2020
Исправленный вариант: 29.09.2020
Принята в печать:09.10.2020
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jpha36

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021